# SDR SWIA202053946

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Nut
- Part number: MS178259
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP HINGE BOX AT WS 220.00 NUT CORRODED ON AFT INBOARD AND OUTBOARD SIDE OF BRACKET AND FWD BRACKET.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED RT HINGE BOX AT WS 220.00, THE NUTS ON INBOARD AND OUTBOARD SIDE OF BRACKET AND THE FWD BRACKET, IAW CRJ 200 AMM.  TORQUE WRENCH WVACT 10147, CAL DUE 30 SEPT 21.
